TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Rivière Offline
Par la rivière
I can't get enough
*********
 
Rivière's Avatar
 
Name: Sarah
Age: 28
Gender: Female
Location: Wales, UK.

Posts: 2,310
Join Date: June 7th 2013

Experiences with Rigevidon? - September 29th 2018, 12:39 AM

This is a bit of an awkward topic for me to discuss.

I've never been on birth control before and would very much appreciate some information from those who have. I have read the pinned thread but would prefer some 'real time' information to help alleviate my concerns.

I was prescribed Rigevidon and first started taking it on Thursday. My doctor explained the more severe side effects such as clotting, stroke etc, which is fine and those I have no concerns over. However I do with some of the more common side effects such as nausea, mood swings and weight gain.

I already have issues with my body. I'm a little skinny fat but that's about it, but I fear that I will end up putting on more weight due to the pill and I don't want that, but at the same time I read that there's no actual evidence to support the fact that the pill causes weight gain, but more along the lines of fluid retention. Is this really true?

Although one of the side effects is headaches, I have lived with headaches a lot in my life, and haven't had severe migraines since I was around 19-20, however I worry about the nausea as a form of side effect. Already when I eat, especially later on at night, I feel like I'm really full/bloated. I don't know whether this is the pill working quickly or a placebo due to my fears. It's not like I have nausea so far as it's obviously too early to tell, but I still worry nonetheless. If I had a choice I would much prefer the headaches over the nausea. I just can't deal with sickness of any kind.

My doctor also asked when my next period is due as it's best to start taking it on the very first day of the period, however I was already on and was about to finish the next day. She did say that it should be ok and to take the pill as soon as I can, though to make sure I take it at the same time every day to ensure its effectiveness and to not have unprotected sex for 7 days until my system adjusts to the pill. Is it really 7 days? Is this an exact number or just an estimate? I understand that each girl's body is different but I thought I'd ask.

In terms of mood swings, what exactly are these? I already try to be very self-aware of my behaviour but obviously I can't do this 100% of the time. Are these just busts of anger, irritability? Ups/downs? Has anyone had experience with this? I really don't want my personality to change because of a tiny pill and not be aware of how I am with others.

Are the common side effects temporary? My doctor did say that I may experience side effects the most for the first 7 days whilst my body adjusts, but if they persist after a month or so, to return. I certainly don't want to feel bloated every night, though I'd rather this than nausea or mood swings.

I understand that being on it 2 days isn't really much to go off, but this is seriously new territory for me. It's not like I'm taking anti-depressants where I have a fair amount more experience with side effects. I have no idea what I'm dealing with and I would greatly appreciate some help.


Life is for living, not for losing.
   
Closed Thread

Bookmarks

Tags
experiences, rigevidon

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.